Sign in to follow this  
Followers 0
  • entries
  • comments
  • views

Day 12


I'm starting to get clusters of spots around my mouth and on the sides of my face, they're not too bad (nothing I'm not used to) but this is just making me even more anxious to get rid of this acne! The ones on my right side were really big and painful, but they've died down a bit now. Side effects are my lips are getting a bit dry, and my back hurts sometimes (not sure if it's the accutane or something else but I'm just guessing it is). Anyways, nothing else really to say, hope everyone else's treatment is going well :)

  Report Entry


There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now